National Changhua University of Education Institutional Repository : Item 987654321/8919
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19028996      Online Users : 292
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8919

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8919

Title: The Studies of Systems of Variational Inclusions Problems and Variational Disclusions Problems with Applications
Authors: Lai-Jiu Lin;Chin-I Tu
Contributors: 數學系
Keywords: Variational inclusion problem;Variational disclusion problem;Quasi-optimization problem;Upper(lower) semicontinuous multivalued
map
;Ideal minimal point;Efficient point;Weakly efficient point
Date: 2008-10
Issue Date: 2011-05-10T06:50:21Z
Publisher: Elsevier Science
Abstract: In this paper, we study existence theorems of solutions for systems of variational inclusions problems and systems of variational
disclusions problems. From these existence results, we establish existence theorems of solutions for systems of generalized vector
quasiequilibrium problems and systems of quasioptimization problems.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 69(7):1981-1998
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML595View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback